# SDR DALA2021110206764

- Difficulty date: October 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 91,974 hours, 38,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 1R DOOR KNUCKLE KNOCKER NOT WORKING CORRECTLY. CORRECTIVE ACTION: READJUSTED 1R DOOR RAFT COVER. OPS CHK NML. REF B757 AMM 25-66. (8086123)
